# SDR QXEA9700111

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27444
- Make and model: Swrngn SA227AC
- Aircraft serial: AC752
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: HYLZ504341
- Condition: Malfunctioning
- Location: Cabin Temp
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AIR CONDITIONING CONTROL CIRCUIT BREAKER TRIPPED IN-FLIGHT AND COULD NOT RESET IN MANUAL.  THE HOT AIR NECESSITATED SELECTING BOTH BLEED AIRS OFF, CABIN DEPRESSURIZED AND PERFORMED EVACUATION SMOKE PROCEDURES.   AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.   CABIN TEMP. CONTROLLER AND RIGHT HOT AIR MIXING VALVE REPLACED I/A/W MAINT. MANUAL.   SYSTEM OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
